Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taken ecstasy and alcohol. Breathlessness, variable heartbeat, chest pain. Something to be worried about?

Hello Doctor, I took a little bit of extacy on Friday and also a bit of alcohol at around 12 at night. the discomfort began at around 3 am I felt short of breath and could feel my heart beating sometimes fast sometimes slow. three days later im feeling much better though i still have some chest pains. is there anything i should be worried about. thanks
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Both alcohol and amphetamine could have caused this.
By two days, there should be no symptoms. If there is a problem as you say, you need to be examined – to rule out pre-existing asymptomatic disease.

Also the doctor should counsel regarding alcohol and drug abuse – for your physical and psychological well being.

See your doctor and have some basic work-up done – to make sure.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor